# SDR YENA201707160582

- Difficulty date: July 16, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N337JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000473
- Aircraft time: 17,122 hours, 11,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON PASSENGER CABIN LONGITUDINAL BEAM, FRAME 87 AND RBL 11.   REMOVED AND REPLACED THE LONGITUDINAL BEAM IAW SRM 51-41-01 ,51-42-02, AND 51-43-03.
